A fractal valued random iteration algorithm and fractal hierachy

Citation

Barnsley, M, Hutchinson, J & Stenflo, O 2005, 'A fractal valued random iteration algorithm and fractal hierachy', Fractals. Complex Geometry, Patterns and Scaling in Nature and Society, vol. 13, no. 2, pp. 111-146.

Year

2005

Field of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified

Updated:  08 July 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers